Partie finie d'un système dynamique et deux nouvelles démonstrations du théorème de Hopf

  • Dang Ngoc Nghiem
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Dang Ngoc Nghiem: On the classification of Dynamical Systems. Ann. Inst. Henri Poincaré 9 (1973)Google Scholar
  2. 2.
    Dowker, Y.N.: On measurable transformations in finite measure spaces. Ann. of Math. 62, 504–516 (1955)Google Scholar
  3. 3.
    Dye, H.A.: On groups of Measure Preserving Transformations I. Amer. J. Math. 81, 119–159 (1959)Google Scholar
  4. 4.
    Friedman, N.A.: Introduction to Ergodic Theory. New York: Van Nostrand Reinhold Company 1970Google Scholar
  5. 5.
    Hajian, A.B., Kakutani, S.: Weakly Wandering Sets and Invariant Measures. Trans. Amer. Math. Soc. 110, 136–151 (1964)Google Scholar
  6. 6.
    Hajian, A.B., Ito, Y.: Weakly Wandering Sets and Invariant Measures for a Group of Transformations. J. Math. Mech. 18, 1203–1216 (1969)Google Scholar
  7. 7.
    Hopf, E.: Theory of Measures and Integrals. Trans. Amer. Math. Soc. 34, 373–393 (1932)Google Scholar
  8. 8.
    Jones, L.K., Krengel, U.: On Transformations without finite Invariant Measure. A paraÎtreGoogle Scholar
  9. 9.
    Meyer, P.A.: Probabilités et potentiels. Paris: Hermann 1966Google Scholar
  10. 10.
    Namioka, I., Asplund, E.: A Geometrie Proof of Ryll-Nardzewski's Fixed Point Theorem. Bull. Amer. Math. Soc. 73, 443–445 (1967)Google Scholar
  11. 11.
    Neveu, J.: Existence of Bounded Invariant Measures in Ergodic Theory. Proc. 5th Berkeley Sympos. Math. Statist. and Probab. Univ. Calif., vol. II, Part. 2, 461–472 (1967)Google Scholar
  12. 12.
    Ryll-Nardzewski, C.: On Fixed Points of Semigroups of Endomorphisms of Linear Spaces. Proc. 5th Berkeley Sympos. Math. Statist. Probab. Univ. Calif. Vol. II, Part. I 55–61 1967Google Scholar
  13. 13.
    StØrmer, E.: Invariant States of von Neumann Algebras. Math. Scand. 30, 253–256 (1972)Google Scholar
  14. 14.
    Yeadon, F.J.: A New Proof of the Existence of Trace in a Finite Von Neumann Algebra. Bull. Amer. Math. Soc. 77, 257–260 (1971)Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Dang Ngoc Nghiem
    • 1
  1. 1.Laboratoire de Calcul des Probabilités Tour 56Université de Paris VIParis Cedex 05France

Personalised recommendations